Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Dr. Kramer---Remeron

Posted by johnj on April 1, 2002, at 14:09:55

Dr. Kramer,
I am kind of new to this site and I hope you can answer a question for me. I take pamelor(50mg at bedtime) lithobid(300 mg 2x daily) for AD booster, and 7.5 mg tranxene at night. Have been fine for years with occasional sleep problems, but I can't tolerate any increase in pamelor. I have started remeron about 6 weeks ago since I had trouble sleeping again and also in attempt to wean off some of my current meds onto something with less side effects. I love the sleep, but the spaciness is troubling. I am at 30 mg and went up in dose, but felt worse so I am back at 30 again and felt better within a day or so. What causes this spacey feeling and how can one reduce this feeling? Should I try a lower dose of remeron? Caffeine helps, but this used to adversley affect my anxiety. Also, I seem to feel WORSE after working out especially aerobic excercise and this is VERY troubling. Does any of this make sense? Sorry to throw so much at you. I am intrigued by Sam-e, but am not sure if this would benefit someone like me with depression/anxiety issues. Thanks for the help.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:johnj thread:101309